Flood, Delaware
- When
- July 3, 6:00 AM CST to 8:00 AM CST
- Where
- Delaware forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 36.408, -94.803 (the zone’s center; the record gives no point)
Flint Creek near Kansas rose above its flood stage briefly during the morning of July 3. 64 feet.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS TSA wrote it up.
Flint Creek near Kansas rose above its flood stage briefly during the morning of July 3. The flood stage is 11 feet and it crested at 11.64 feet.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before the first event at Jul 3, 2:12 AM CST, 3 hours 48 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OKLAHOMA 312 AM CDT SAT JUL 3 2004 COMPLEX OF STORMS ONCE AGAIN ROLLING TO THE SOUTH ACROSS THE AREA THIS MORNING. COMPLEX EXPECTED TO WEAKEN OR MOVE OUT OF THE AREA BY AROUND MIDDAY. A FEW MARGINALLY SEVERE STORMS THIS MORNING...BUT THE MAIN CONCERN IS HEAVY RAIN. WILL CONTINUE FLASH FLOOD WATCH THIS MORNING IN COUNTIES WHERE BLANKET WARNING WAS ISSUED EARLIER DURING THE NIGHT. MAIN UPPER LOW EVIDENT IN SATL LOOP THIS MORNING OVER NORTHERN MO. SYSTEM WILL CONTINUE LIFTING TOWARD THE GREAT LAKES REGION TODAY WHICH SHOULD BRING SOME QUIETER WEATHER TO THE AREA FOR A DAY OR TWO. STILL SOME DISAGREEMENT AMONG THE MODELS CONCERNING IMPULSES THAT TRACK THROUGH THE PLAINS OVER THE NEXT 48 HOURS. THINKING IS THAT ANY ADDITONAL COMPLEXES THE NEXT FEW NIGHTS WILL REMAIN GENERALLY TO THE NORTH OF THE AREA WITH THE POTENTIAL TO BRUSH NORTHERN OR NORTHEASTERN AREAS. MODELS DO AGREE ON BRINGING NEXT FRONTAL SYSTEM DOWN INTO THE AREA DURING THE TUESDAY TIMEFRAME AND HANGING THE SYSTEM OVER THE AREA INTO WEDNESDAY/WEDNESDAY NIGHT. WILL INCREASE POPS AGAIN THROUGH THAT PERIOD. PRELIM NUMBERS: TUL 91 72 92 73 / 10 10 20 20 FSM 92 72 92 72 / 30 10 20 20 MLC 92 72 92 73 / 30 10 20 20 BVO 91 71 92 72 / 10 10 20 20 FYV 87 70 88 70 / 20 10 20 20 BYV 86 70 88 70 / 20 10 20 20 MKO 91 72 92 73 / 20 10 20 20 MIO 86 70 89 72 / 10 10 30 30 F10 92 72 93 73 / 20 10 20 20 HHW 92 72 92 73 / 30 10 10 10 FORECAST ID= 04 .TSA WATCHES/WARNINGS/ADVISORIES... AR...FLASH FLOOD WATCH UNTIL 1000 AM CDT SATURDAY FOR ZONES ARZ010... ARZ019>020...ARZ029. OK...FLASH FLOOD WATCH UNTIL 1000 AM CDT SATURDAY FOR ZONES OKZ066>070...OKZ072...OKZ074...OKZ076.
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 500 AM CDT SAT JUL 3 2004 ARZ001-002-010-011-019-020-029-OKZ049-053>076-041000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 500 AM CDT SAT JUL 3 2004 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT THE THUNDERSTORM COMPLEX WHICH AFFECTED EASTERN OKLAHOMA AND WESTERN ARKANSAS OVERNIGHT WILL CONTINUE SOUTHWARD WHILE WEAKENING DURING THE MORNING HOURS. PERIODS OF TORRENTIAL RAINFALL WILL ACCOMPANY THE LINE OF THUNDERSTORMS PRODUCING A THREAT OF FLASH FLOODING. A FLASH FLOOD WATCH /OKCFFATUL/ REMAINS IN EFFECT FOR PORTIONS OF EAST CENTRAL OKLAHOMA AND WEST CENTRAL ARKANSAS THROUGH MID MORNING. ISOLATED SEVERE WEATHER WILL ALSO REMAIN POSSIBLE ALONG AND AHEAD OF THIS LINE OF THUNDERSTORMS...WITH STRAIGHT LINE WINDS AND SMALL HAIL THE PRIMARY THREATS. ONCE THE THUNDERSTORM COMPLEX DISSIPATES...ADDITIONAL THUNDERSTORM DEVELOPMENT IS NOT ANTICIPATED THROUGH TONIGHT...HOWEVER CONDITIONS WILL NEED TO BE MONITORED SHOULD RESIDUAL BOUNDARIES AND AN INCREASINGLY UNSTABLE AIRMASS PROVE SUFFICIENT FOR AFTERNOON THUNDERSTORM DEVELOPMENT. SPOTTER / EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL SHOULD CONTINUE TO MONITOR THE LATEST FORECASTS...AND ACTIVATION MAY BECOME NECESSARY PARTICULARLY TO ADDRESS FLOODING CONCERNS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THUNDERSTORM CHANCES WILL REMAIN IN THE FORECAST THROUGH WEDNESDAY...WITH TUESDAY AND WEDNESDAY CURRENTLY HAVING THE GREATEST CHANCES OF THUNDERSTORMS. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
139 AM CDT SAT JUL 03 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0130 AM FLASH FLOOD SILOAM SPRINGS 36.19N 94.54W
07/03/2004 BENTON AR EMERGENCY MNGR
NUMEROUS CITY ROADS IMPASSABLE DUE TO HIGH WATER.
&&
JBMPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
308 AM CDT SAT JUL 03 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
1255 AM TSTM WND DMG SILOAM SPRINGS 36.19N 94.54W
07/03/2004 BENTON AR EMERGENCY MNGR
NUMEROUS LARGE TREES DOWNED IN TOWN.
&&
JBMSPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
622 AM CDT SAT JUL 3 2004
OKZ076-031200-
LE FLORE OK-
622 AM CDT SAT JUL 3 2004
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 700 AM CDT
FOR THE FOLLOWING COUNTY:
IN SOUTHEAST OKLAHOMA
SOUTHERN LE FLORE
AT 622 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 4 MILES
NORTHWEST OF OCTAVIA...MOVING SOUTH AT 15 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...OCTAVIA...BIG CEDAR AND
MUSE.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL...GUSTY WINDS TO
40 MPH AND TORRENTIAL RAINFALL. A FLASH FLOOD WARNING ALSO REMAINS
IN EFFECT FOR LE FLORE COUNTY UNTIL 745 PM CDT. DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROADWAY TO UNKNOWN DEPTHS.The national radar mosaic for the moment the first event began.
1 flood. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Oklahoma in 2004Every state in 2004This day in weather historyWarnings in Oklahoma, July 2004
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5415251.